Ask a doctor

How long does the horrible poison side effects of Dysport last?

And when should you see a doctor on them? I am suffering from a reaction to Dysport... Blurry vision, heart palpitations, dehydration, memory loss, fatigue etc. How long will this last?

Doctor Answers (3)

Dysport side effects

+2
First, if you have a reaction you should make sure to report it to Medicis, the company that makes Dysport in the U.S. Second, you should see a doctor - actually probably several specialists - for a work-up and evaluation as soon as possible. These side effects are not the types that are described in Dysport paperwork, so I would advise you to see a doctor as soon as possible. That being said, Dysport is temporary and will be out of your system in 3-4 months.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."


Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

Dysport

+2
You have some symptoms that you need a full work up by your family doctor and cardiologist and neurologist and ophthalmologist.

Samir Shureih, MD
Baltimore Plastic Surgeon

Dysport

+1
I think that a full medical evaluation is in order.  I have never seen or heard of this constellation of symptoms in a patient.  Although there is a cause for these symptoms, the association with Dysport is highly unlikely.

Stephen Prendiville, MD
Fort Myers Facial Plastic Surgeon
5.0 out of 5 stars 34 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.